# SDR SIMA20120610004

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 25,970 hours, 22,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE EMERGENCY LIGHT AT SEAT 11B/C INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AISLE EMERGENCY LIGHT LAMP IAW AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
